# SDR MWEA98593

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT HAND SKIN AT FS 990 BELOW LONGERON 14R.  MAINTENANCE REMOVED DAMAGED SKIN AND FABRICATED AND INSTALLED REPAIR DOUBLERS.
